# SDR ASOA2014111811692

- Difficulty date: October 28, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,163 hours, 10,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CORRODED AT BS 280.00.  FLOORBEAM ANGLE R & R IAW SB 670BA-53-041.
